Alert archive / Massachusetts / Frost Advisories in 2008
Frost Advisory 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Sep 18, 2008, 3:45 AM EDT for 5 counties in Massachusetts; Cheshire County, Hillsborough County, New Hampshire. It took effect at Sep 19, 2008, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2008, 3:45 AM EDT (07:45 UTC)
- In effect from
- Sep 19, 2008, 12:00 AM EDT
- Expired
- Sep 19, 2008, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH
The radar
The Boston radar (KBOX), 106 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 180745 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 345 AM EDT THU SEP 18 2008 ...AREAS OF FROST EXPECTED ACROSS PORTIONS OF FAR INTERIOR SOUTHERN NEW ENGLAND LATE TONIGHT... .CANADIAN HIGH PRESSURE WILL BRING VERY COOL AND DRY AIR TO THE REGION TONIGHT. MAZ002>004-008-009-026-NHZ011-015-181545- /O.NEW.KBOX.FR.Y.0004.080919T0400Z-080919T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AYER...JAFFREY... KEENE...PETERBOROUGH...WEARE 345 AM EDT THU SEP 18 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. THE FROST ADVISORY INCLUDES CHESHIRE...WESTERN AND CENTRAL HILLSBOROUGH COUNTIES IN SOUTHWESTERN NEW HAMPSHIRE...NORTHERN MIDDLESEX...NORTHERN WORCESTER...FRANKLIN...WESTERN HAMPSHIRE AND WESTERN HAMPDEN COUNTIES IN CENTRAL AND WESTERN MASSACHUSETTS. CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW FOR NEARLY IDEAL RADIATIONAL COOLING CONDITIONS ACROSS FAR INTERIOR SOUTHERN NEW ENGLAND. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S FOR SEVERAL HOURS LATE TONIGHT ACROSS THE ADVISORY AREA. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ STRAUSS
3 follow-up statements
000 WWUS71 KBOX 181309 AAA NPWBOX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 909 AM EDT THU SEP 18 2008 ...AREAS OF FROST EXPECTED ACROSS PORTIONS OF FAR INTERIOR SOUTHERN NEW ENGLAND LATE TONIGHT... .CANADIAN HIGH PRESSURE WILL BRING AN OCTOBER LIKE AIRMASS TO THE REGION TONIGHT. MAZ002>004-008-009-026-NHZ011-015-182115- /O.CON.KBOX.FR.Y.0004.080919T0400Z-080919T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AYER...JAFFREY... KEENE...PETERBOROUGH...WEARE 909 AM EDT THU SEP 18 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. THE FROST ADVISORY INCLUDES CHESHIRE...WESTERN AND CENTRAL HILLSBOROUGH COUNTIES IN SOUTHWESTERN NEW HAMPSHIRE...NORTHERN MIDDLESEX...NORTHERN WORCESTER...FRANKLIN...WESTERN HAMPSHIRE AND WESTERN HAMPDEN COUNTIES IN CENTRAL AND WESTERN MASSACHUSETTS. CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW FOR NEARLY IDEAL RADIATIONAL COOLING CONDITIONS ACROSS NORTHWEST MASSACHUSETTS AND NEARBY SOUTHWEST NEW HAMPSHIRE. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S FOR SEVERAL HOURS LATE TONIGHT ACROSS THE ADVISORY AREA. THIS WILL RESULT IN A WIDESPREAD FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NOCERA
000 WWUS71 KBOX 182010 AAA NPWBOX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 410 PM EDT THU SEP 18 2008 ...WIDESPREAD FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF WESTERN MASSACHUSETTS AND NEARBY SOUTHWEST NEW HAMPSHIRE... .CANADIAN HIGH PRESSURE WILL BRING A MID OCTOBER LIKE AIRMASS TO THE REGION TONIGHT. MAZ002>004-008-009-026-NHZ011-015-190415- /O.CON.KBOX.FR.Y.0004.080919T0400Z-080919T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AYER...JAFFREY... KEENE...PETERBOROUGH...WEARE 410 PM EDT THU SEP 18 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY FOR THE CITIES AND ADJACENT TOWNS OF...CHARLEMONT... GREENFIELD...ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD... AYER...JAFFREY...KEENE...PETERBOROUGH...WEARE. A MID OCTOBER AIRMASS WILL OVERSPREAD THE REGION TONIGHT. THIS COOL AND DRY AIRMASS WILL COMBINE WITH CLEAR SKIES AND DIMINISHING WINDS TO PROMOTE A WIDESPREAD FROST ACROSS NORTHWEST MASSACHUSETTS AND NEARBY SOUTHWEST NEW HAMPSHIRE. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S FOR SEVERAL HOURS LATE TONIGHT ACROSS THE ADVISORY AREA. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NOCERA
000 WWUS71 KBOX 190201 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1001 PM EDT THU SEP 18 2008 ...WIDESPREAD FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF WESTERN MASSACHUSETTS AND NEARBY SOUTHWEST NEW HAMPSHIRE... .CANADIAN HIGH PRESSURE WILL BRING A MID OCTOBER LIKE AIRMASS TO THE REGION TONIGHT. MAZ002>004-008-009-026-NHZ011-015-191200- /O.CON.KBOX.FR.Y.0004.080919T0400Z-080919T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AYER...JAFFREY... KEENE...PETERBOROUGH...WEARE 1001 PM EDT THU SEP 18 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY FOR THE CITIES AND ADJACENT TOWNS OF...CHARLEMONT... GREENFIELD...ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD... AYER...JAFFREY...KEENE...PETERBOROUGH...WEARE. A MID OCTOBER AIRMASS WILL OVERSPREAD THE REGION TONIGHT. THIS COOL AND DRY AIRMASS WILL COMBINE WITH CLEAR SKIES AND DIMINISHING WINDS TO PROMOTE A WIDESPREAD FROST ACROSS NORTHWEST MASSACHUSETTS AND NEARBY SOUTHWEST NEW HAMPSHIRE. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S FOR SEVERAL HOURS LATE TONIGHT ACROSS THE ADVISORY AREA. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 18, 3:28 AM EDT, 17 minutes earlier.
Area forecast discussion, Sep 18, 3:28 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
328 AM EDT THU SEP 18 2008
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION THIS MORNING FOLLOWED BY
STRONG HIGH PRESSURE...WHICH WILL BRING COOL AND DRY CONDITIONS INTO
THE WEEKEND. ANOTHER COLD FRONT WILL CROSS THE REGION LATE SUNDAY.
ANOTHER STRONG CANADIAN HIGH PRES WILL BUILD ACROSS THE REGION EARLY
NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FORECAST AREA REMAINS BETWEEN TWO WEATHER SYSTEMS...LOW PRESSURE
TRACKING WELL SOUTH OF NEW ENGLAND AND A COLD FRONT APPROACHING THE
U.S. CANADIAN BORDER. 850-925MB MOISTURE FIELDS WILL CONTINUE TO
DIMINISH ACROSS THE CAPE AND ISLANDS OVERNIGHT. MEANWHILE A MOISTURE
STARVED COLD FRONT WILL CROSS THE FORECAST AREA. OVERALL HAVE REDUCED
SKY COVER ACROSS THE CAPE AND ISLANDS GIVEN RECENT TRENDS. IN ADDITION
HAVE LOWERED HOURLY TEMPERATURE GRIDS AND MODIFIED SKY COVER DOWNWARDS
FOR THE OVERNIGHT PERIOD. POPULATED WITH THE LATEST MAV GUIDANCE AND
MADE SOME ADDITIONAL SKY GRID MODIFICATIONS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
COLD FRONT MOVES ACROSS NEW ENGLAND THURSDAY MORNING. JUST ENOUGH
MOISTURE FOR A PERIOD OF CLOUDS WITH FRONTAL PASSAGE BUT THE AIRMASS
LOOKS TOO DRY FOR PRECIPITATION. HIGH PRESSURE THEN BUILDS IN AGAIN
DURING THE AFTERNOON. WINDS IN THE MIXED LAYER OVER LAND SUPPORT
AFTERNOON GUSTS AROUND 20 KNOTS. MIXING WINDS ACROSS THE COASTAL
WATERS AND CAPE/ISLANDS APPROACH 25 KNOTS AT 18Z AND CONTINUE TO
BUILD...WITH 25 TO 30 KNOTS AT 950 MB AT 00Z. SO WE EXPECT
INCREASINGLY GUSTING WINDS ESPECIALLY IN THE COASTAL PLAIN AND
OFFSHORE...AND CONTINUING ON THE CAPE AN ISLANDS THURSDAY NIGHT.
TEMPS ALOFT WILL START AT 8-10C AND COOL BY LATE AFTERNOON TO 5-6C.
THE LATE TEMPERATURES WOULD SUPPORT MAX TEMPS ONLY IN THE 60S.
SOUTHERN AREAS MAY HOLD ONTO THE SLIGHTLY WARMER TEMPS ALOFT LONG
ENOUGH TO TOP OUT AROUND 70 OR 72.
NOT MUCH CONFIDENCE ON CLOUDS OVER CAPE/ISLANDS THURSDAY NIGHT. SEA
SURFACE TEMPS /SST/ ARE FORECAST AROUND 17-18C EAST OF MASS...WITH
4-5C AT 850 MB. THAT MAKES THE LAYER LAPSE RATE ABOUT 13C...
BORDERLINE FOR CLOUDS. WILL KEEP SKIES MOSTLY CLEAR ALL ZONES.
HIGH PRESSURE BUILDS OVER NORTHERN NEW ENGLAND WITH A WEAK PRESSURE
GRADIENT AWAY FROM THE SOUTH COAST THURSDAY NIGHT. THIS SHOULD ALLOW
THE INTERIOR TO RADIATE...WITH DEWPOINTS RANGING FROM THE UPPER 20S
NORTH TO THE LOWER 40S SOUTH COAST. THIS WOULD SET UP FROST
CONDITIONS FOR PARTS OF SOUTHERN NH AND NORTHERN/WESTERN
MASSACHUSETTS. WE ARE MENTIONING AREAS OF FROST IN ALL AREAS WHERE
GRID TEMPERATURES ARE FORECAST AT 36F OR COLDER...AND WIDESPREAD
FROST WHERE THOSE TEMPS ARE FORECAST BELOW 32F.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
GENERAL MODEL AGREEMENT ON DRY WEATHER CONTINUING THROUGH THE FCST
PERIOD. ONLY CHC FOR A FEW SHOWERS WILL BE SUN ACROSS THE NORTH
ASSOCD WITH THE NEXT COLD FRONT...BUT IT APPEARS THIS FRONT WILL
COME THROUGH DRY FOR MUCH OF THE REGION. TEMPS AVERAGING BELOW
NORMAL WITH WARMEST DAY SUN JUST AHEAD OF THE FRONT.
SURFACE RIDGE WILL REMAIN IN CONTROL ACROSS NEW ENGLAND FRI NIGHT
INTO SAT AS COASTAL LOW LURKS OFFSHORE. PATCHY DENSE FOG EXPECTED
FRI NIGHT AND A FEW LOCATIONS ACROSS NW ZONES MAY ALSO SEE SOME
FROST AS MINS DROP INTO THE MID 30S. OTHERWISE...LOW TEMPS
GENERALLY UPPER 30S TO MID 40S EXCEPT CLOSE TO 50 BID/ACK/OUTER CAPE.
SAT LOOKS LIKE A MOSUNNY DAY FOR MOST OF SNE BUT WILL HAVE TO WATCH
CLOUDS FROM OFFSHORE STORM. GFS AND ECMWF SHOW INCREASING LOW LEVEL
MOISTURE REACHING CAPE/ISLANDS AND SO HAVE INCREASED CLOUD COVER
WITH PT-MOCLDY SKIES CAPE/ISLANDS. MOST CLOUDS ACK AND A FEW
SHOWERS POSSIBLE SOUTH/EAST OF ACK. TEMPS 65-70.
SAT NIGHT...LOW LEVEL RH FIELDS INDICATE PT-MOCLDY SKIES PERSISTING
OVER CAPE/ISLANDS IN NE FLOW. OTHERWISE...MAINLY CLEAR WITH SOME
INCREASE IN CLOUD COVER NW ZONES AHEAD OF NEXT FRONT. MILDER TEMPS
WITH MINS LOWER 40S TO LOWER 50S.
SUN...NEXT COLD FRONT WILL MOVE SOUTH ACROSS THE REGION DURING THE
AFTERNOON. MOISTURE IS LIMITED AND SHALLOW SO MOST OF SNE SHOULD
REMAIN DRY. BEST CHC FOR A FEW SHOWERS N ZONES AND HAVE SLIGHT CHC
POPS IN THE GRIDS. SUN WILL BE THE WARMEST DAY OF THE LONG TERM
PERIOD WITH 2M TEMPS SUGGESTING MAXES IN LOW TO MID 70S.
MON THROUGH WED...STRONG SFC HIGH BUILDS ACROSS THE REGION FROM THE
NORTH BRINGING ANOTHER SHOT OF COOL AIR. MAX TEMPS MON/TUE LIKELY
IN THE LOW TO MID 60S...AND MORE PATCHY FROST POSSIBLE AT NIGHT IN
THE INTERIOR. SOME MODERATION BY WED.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
VFR ALL AREAS THIS EVENING. PATCHY MVFR/IFR IN FOG AFTER 06Z AND
UNTIL 12Z. VFR ALL AREAS THURSDAY AND THURSDAY NIGHT.
FRIDAY...VFR
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
MAINLY VFR...EXCEPT LOCAL MVFR/IFR POSSIBLE IN LATE NIGHT FOG FRI
NIGHT AND AGAIN SAT NIGHT.
&&
.MARINE...
HIGH PRESSURE OVER THE WATERS TONIGHT WILL MEAN LIGHT WIND AND SEAS.
A DRY COLD FRONT MOVES OVER THE WATERS THURSDAY MORNING WITH MORE
HIGH PRESSURE BUILDING OVER NORTHERN NEW ENGLAND THURSDAY AFTERNOON.
BUILDING PRESSURE GRADIENTS AND SOME MIXING SHOULD BRING WIND GUSTS
TO 25-30 KNOTS LATE THURSDAY AFTERNOON INTO AT LEAST THE FIRST PART
OF THE NIGHT. THE STEADY EAST-NORTHEAST FLOW WILL ALSO BUILD SEAS ON
THE OUTER WATERS TO 5 TO 8 FEET THURSDAY NIGHT.
WITH THIS IN MIND...A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR ALL
BUT BOSTON HARBOR AND NARRAGANSETT BAY STARTING AROUND 18Z THURSDAY
AND CONTINUING INTO THURSDAY NIGHT.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRI NIGHT AND SAT...NE WINDS WILL SUBSIDE BUT MAY STILL GUST UP TO
20 KTS FRI EVENING...OTHERWISE 10-15 KTS. SEAS OVER OUTER WATERS
WILL REMAIN IN 5-6 FT RANGE SO SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED.
SAT NIGHT AND SUN...MAINLY LIGHT WINDS LESS THAN 10 KTS BECOMING
WESTERLY SUN JUST AHEAD OF NEXT COLD FRONT. SEAS SUBSIDE TO 3-5 FT
OVER OUTER WATERS.
SUN NIGHT AND MON...ANOTHER PULSE OF SCA N/NE WINDS WITH G25 KTS
POSSIBLE BEHIND THE COLD FRONT. SEAS OVER OUTER WATERS WILL BUILD
UP TO 6 FT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 4 AM EDT
FRIDAY FOR ANZ231>235-237-250-254-255.
&&
SYNOPSIS...KJC
NEAR TERM...STRAUSS
SHORT TERM...STRAUSS
LONG TERM...KJC
AVIATION...WTB/KJC
MARINE...WTB/KJCHazardous weather outlook, Sep 17, 4:45 PM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 445 PM EDT WED SEP 17 2008 CTZ002>004-MAZ005>007-010>024-NHZ012-RIZ001>008-182045- HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-EASTERN HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 445 PM EDT WED SEP 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS FIRE CONDITIONS WILL GRADUALLY WORSEN DUE TO THE LACK OF PRECIPITATION DURING THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-182045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 445 PM EDT WED SEP 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002>004-008-009-026-NHZ011-015-182045- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 445 PM EDT WED SEP 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO WIDESPREAD FROST IS POSSIBLE EARLY FRIDAY MORNING ACROSS PORTIONS OF SOUTHWEST NEW HAMPSHIRE AND INTO PARTS OF WESTERN MASSACHUSETTS AND NORTHERN WORCESTER COUNTY MASSACHUSETTS. FROST ADVISORIES OR PERHAPS FREEZE WARNINGS MAY BE NECESSARY ACROSS THESE LOCATIONS. HAZARDOUS FIRE CONDITIONS WILL GRADUALLY WORSEN DUE TO THE LACK OF PRECIPITATION DURING THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Massachusetts, 2008Frost Advisories in New Hampshire, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.